top of page
Image 12a.jpg

AVORE News and Upcoming Meetings

Winter 2024

January 18th - 20th.  This meeting will be held in San Diego California.  

Hotel Information:

Hilton San Diego Bayfront

1 Park Boulevard

San Diego, California  92101, USA

619-564-3333

https://book.passkey.com/go/AVORED

When making room reservations let them know that you are attending the AVORE meeting to ensure that you get the group room rate.

January 18 - 20, 2024 Meeting Agenda

Thursday Jan 18th

3 - 4:30 PM: Council Member Meeting

4:45 - 6 PM: Open Communications 

7 - 9 PM: Securos sponsored cocktail hour

 

Friday Jan 19th

Breakfast

 

Keynote speaker – Selena Tinga

8-9 am – Setting up a 3D Printing Lab

9-10 am – Digital Surgical Planning

10-11 am – Application of 3D Printed Guides to Clinical Cases

11:00-11:30 am David Dycus – Advantages and Limitations to 3D Printed Custom Cutting and Reduction Guides for ALD Correction: My Clinical Experiences

11:30-12:00 pm PJ Rocheleau – Use of arthroscopy with arthroplasties 

 

Lunch 12-1:30 pm

 

PM:

1:30-2:00 pm Cassio Ferrigno – Lecture on compression plating

2:00-2:30 pm Stephen Jones – Usage of shorter screws for SI luxation

2:30-3:00 pm PJ Rocheleau – Endoscopically Assisted Hemilaminectomy

3:00-3:30 pm David Dycus – Internet Based Survey on Diagnosis and Treatment Recommendations for Medial Shoulder Syndrome and Instability in Dogs

3:30-4:00 pm Matt Brunke – Updates on Polyacrylimide Gel for IA Use

4:00-4:30 pm Fred Pike – SynACART

4:30-5:00 pm – Open Communications

 

Saturday Jan 20th

Breakfast

 

AM Keynote speaker – Selena Tinga

8:00-9:00 am – Patella Luxation and use of the TTTT2 Tool

9:00-10:00 am – Updates to Elbow Incongruity

10:00-11:00 am – Stifle Kinematics

11:00-11:30 am Laurent Guiot – Usage of 3D Printing for Joint Replacement

11:30-12:00 pm Stephen Jones (30 min) – Mechanism of transcortical fractures 

 

Lunch 12-1:30 pm

 

PM:

1:30-2:00 pm Cassio Ferrigno – Introduction to the Carmello System

2:00-2:30 pm Ken Bruecker (30 min) – Management of a Chronic Olecranon Fracture with the Carmelo System

 

2:30-3:30 – Coffee and lab set up

 

3:30-5:00 pm Cassio Ferrigno and Ken Bruecker – Carmello lab

About our meetings: 

Exact times of presentations may change based on topic flow and time availability.

                       

Meeting attendees are expected to present a case report, retrospective case series, practice tip, journal article review or share a summary from another meeting.  Please see the meeting agenda for meeting details.

Free communications:  AVORE encourages participation from all attendees.  If you have something you would like to present but didn’t get onto the program, time has been set aside in Free Communications at the end of both days.  Please contact Fred Pike or David Dycus with your topic. 

 

* “The course will be submitted and approved for 12** hours of continuing education credit in jurisdictions which recognize AAVSB’s RACE approval; however, participants should be aware that some boards have limitations on the number of hours accepted in certain categories and/or restrictions of certain methods of delivery of continuing education.” 

Registration and Fees

Registration will be limited to the first 50 registrants. 

To register for the AVORE meeting please email rmhoover@live.com.  

You will be placed on the registration list and an invoice for the registration fees will be sent. 

 

Registration fees $600 if registered and paid before the meeting

Registration fees if registering at the meeting $650

Technicians and nursing staff $100

(AVORE Council Members’ dues cover the meeting registration fees.)

 

Please note that AVORE is now set up to process credit cards.

If you wish to pay with a credit card, please see the "Registration and Payments" page of this website.

If you wish to pay with a check:

Please mail your check payable to AVORE to:

Marie Hoover

13768 SE Thurmont Street

Happy Valley, Oregon  97086

 

Meeting Information

AVORE sends out email announcements with the dates, place, agenda and meeting particulars.  You do not have to be a member to attend the meetings.  To receive meeting announcements via email please contact the Executive Secretary to be placed on the distribution list.  The Executive Secretary oversees the meeting registration and dinner/special events reservations as needed for each meeting.  If you have any questions or special requirements for a meeting, please see the "Contact" page of this website.

bottom of page